MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC EXTENSION SET WITH EASY-LOCK CONNECTOR; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4480C
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code Peritonitis (2252)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
A peritoneal dialysis (pd) patient experienced a leak from a patient extension line.It was reported that there was "holes/slits in patient extension line" and noticed a "pool of fluid on the floor".It was further reported that the patient extension line had a defect described as a pinhole.It was reported the patient was diagnosed with peritonitis 3 days after the reported leak.The cause of the peritonitis was reported as unknown.On the same date as the diagnosis, it was reported that the patient was hospitalized for four days.The patient was treated with unspecified medication.The patient was reported to have recovered from the event.Action taken with pd therapy was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h6.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET WITH EASY-LOCK CONNECTOR
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
roundlake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key22722520
Report Number2314912-2025-00814
Device Sequence Number21228247
Product Code KDJ
UDI-Device Identifier00085412087382
UDI-Public(01)00085412087382(10)H24L12037(17)261212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K925403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4480C
Device Lot NumberH24L12037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CYCLER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale